Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 329-335
Existence of infinitely many nodal solutions for a superlinear Neumann boundary value problem
Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
Received 12 January 2005
Copyright © 2005 Aixia Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the existence of a class of nonlinear elliptic equation
with Neumann boundary condition, and obtain infinitely many nodal
solutions. The study of such a problem is based on the variational
methods and critical point theory. We prove the conclusion by
using the symmetric mountain-pass theorem under the Cerami condition.